Skip to Content

Since taking Quasense my urine's smell has become very strong. Is this common?

Question is Closed
Report Favorite

Responses (1)

6 Nov 2009

Having dark urine is a serious side effect of Quasense, and may relate to the strong smell you are experiencing. If you haven't seen your doctor already, please visit him/her as soon as possible.

http://www.drugs.com/sfx/quasense-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is it possible to miss a period after stoppin quasense bc?

I had been prescribed quasense by my doctor due to the fact that the bc I had been on gave me pregnancy like symptoms (no fun seeing as how I'm ...

1 answer 2 Dec 2009

Can phentermine cause blood in urine and/or a strong foul odor?

I have been on and off phentermine for some time and i always get lower back pain, traces of blood in my urine, and a strong vaginal odor about a ...

2 answers 12 May 2011

Still having breakthrough bleeding after a year of being on Quasense??

I've been on Quasense extended cycle for over a year now and I'm still experiencing breakthrough bleeding. It usually happens during weeks ...

1 answer 13 Nov 2014

Flexeril - Has anyone had a side effect of smelling a musty odor? Sometimes it's very strong. I'm?

... guessing it's the medication. My husband doesn't smell it. That's the only thing that's new. I smell it everywhere. I hope ...

0 answers 29 Jun 2015

My doctor took me off Quasense because I was having headaches (not sure if it was from Quasense)?

I had a brief period approx 6 months later. Things are changing in my personal life and I want to go back on Quasense. Can I just start taking it ...

0 answers 31 Oct 2015